Advanced Search
Article Contents
Article Contents

Periodic and eventually periodic points of affine infra-nilmanifold endomorphisms

Abstract Related Papers Cited by
  • In this paper, we study the periodic and eventually periodic points of affine infra-nilmanifold endomorphisms. On the one hand, we give a sufficient condition for a point of the infra-nilmanifold to be (eventually) periodic. In this way we show that if an affine infra-nilmanifold endomorphism has a periodic point, then its set of periodic points forms a dense subset of the manifold. On the other hand, we deduce a necessary condition for eventually periodic points from which a full description of the set of eventually periodic points follows for an arbitrary affine infra-nilmanifold endomorphism.
    Mathematics Subject Classification: Primary: 37C25; Secondary: 20F18, 20F34, 22E25.


    \begin{equation} \\ \end{equation}
  • [1]

    D. V. Anosov, Geodesic flow on closed Riemannian manifolds with negative curvature, Trudy Mat. Inst. Steklov., 90 (1967), 209pp.


    K. Dekimpe, Almost-Bieberbach Groups: Affine and Polynomial Structures, Lect. Notes in Math., 1639, Springer-Verlag, 1996.


    K. Dekimpe, What an infra-nilmanifold endomorphism really should be..., Topological Methods in Nonlinear Analysis, 40 (2012), 111-136.


    K. Dekimpe and J. Deré, Expanding maps and non-trivial self-covers on infra-nilmanifolds, Topological Methods in Nonlinear Analysis, 47 (2016), 347-368.


    R. L. Devaney, An Introduction to Chaotic Dynamical Systems, Addison-Wesley Studies in Nonlinearity $2^{nd}$ edition, Addison-Wesley Publishing Company, Advanced Book Program, Redwood City, CA, 1989, Studies in Nonlinearity. Westview Press, Boulder, CO, 2003.


    M. Gromov, Groups of polynomial growth and expanding maps, Institut des Hautes Études Scientifiques, 53 (1981), 53-73.


    K. Y. Ha, H. J. Kim and J. B. Lee, Eventually periodic points of infra-nil endomorphisms, Fixed Point Theory Appl., (2010), Art. ID 721736, 15pp.


    K. B. Lee, Maps on infra-nilmanifolds, Pacific J. Math., 168 (1995), 157-166.doi: 10.2140/pjm.1995.168.157.


    A. Manning, There are no new Anosov diffeomorphisms on tori, Amer. J. Math., 96 (1974), 422-429.doi: 10.2307/2373551.


    J. R. Munkres, Topology: A First Course, $2^{nd}$ edition, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1975.


    S. E. Newhouse, On codimension one Anosov diffeomorphisms, Amer. J. Math, 92 (1970), 761-770.doi: 10.2307/2373372.


    D. Segal, Polycyclic Groups, Cambridge University Press, 1983.doi: 10.1017/CBO9780511565953.


    M. Shub, Endomorphisms of compact differentiable manifolds, Amer. J. Math, 91 (1969), 175-199.doi: 10.2307/2373276.


    S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc., 73 (1967), 747-817.doi: 10.1090/S0002-9904-1967-11798-1.

  • 加载中

Article Metrics

HTML views() PDF downloads(222) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint